Copacyl 10 tablets — Made in Ukraine — Free Delivery
US and the Rest of the World: 9 to 20 business days
Description Copacyl 10 tablets — Made in Ukraine — Free Delivery
Pharmacological properties:
Copacyl is a combined preparation. It has an analgesic, antipyretic, anti-inflammatory effect by inhibiting the synthesis of prostaglandins.
The components of the preparation potentiate each other's action. Acetylsalicylic acid moderately inhibits platelet aggregation, improves microcirculation in the focus of inflammation. Caffeine has a tonic effect on the central nervous system, stimulates the respiratory and vasomotor centers, increases heart rate, normalizes the tone of the cerebral vessels.
The therapeutic effect of the preparation occurs within 30-60 minutes after ingestion, reaches a maximum after 2-2.5 hours and lasts 3-4 hours.
Indications:
mild or moderate pain syndrome; headache and toothache, migraine, neuralgia, premenstrual syndrome; rheumatic pain, sciatica, lumbago, muscle pain; as an antipyretic agent for diseases of various etiologies accompanied by fever.
Application:
Copacyl is used orally after meals. Adults and children over the age of 16 take 1-2 tablets 2-3 times a day with an interval between doses of at least 4 hours. The maximum daily dose is 8 tablets. The course of treatment depends on the effectiveness of therapy and, as a rule, does not exceed 7 days.
Contraindications:
hypersensitivity to the components of the preparation, gastric ulcer and duodenal ulcer; reduced blood clotting, hemophilia, hemorrhagic diathesis, anemia, leukopenia, congenital hyperbilirubinemia; History of asthma caused by the use of salicylates or substances of a similar action (especially NSAIDs); severe atherosclerosis, severe forms of diabetes mellitus, angle-closure glaucoma, epilepsy, hyperthyroidism; violation of cardiac conduction, ischemic heart disease, severe heart failure; severe hepatic or renal impairment; alcoholism; deficiency of glucose-6-phosphate dehydrogenase; children up to age 16; During pregnancy and breastfeeding.
Side effects:
allergic reactions: skin rash (usually erythematous), urticaria, pruritus, angioedema, exudative erythema multiforme (including Stevens-Johnson syndrome), toxic epidermal necrolysis, noncardiogenic pulmonary edema, bronchospasm, asthma.
From the digestive tract: abdominal pain, nausea, vomiting; with frequent or prolonged use of the preparation, ulcerative-hemorrhagic lesions of the mucous membrane of the stomach and duodenum are possible.
On the part of the hepatobiliary system: an increase in the activity of hepatic enzymes, as a rule, without the development of jaundice, hepatonecrosis (dose-dependent effect).
From the endocrine system: hypoglycemia, up to hypoglycemic coma.
From the hematopoietic system: sulfhemoglobinemia and methemoglobinemia (cyanosis, shortness of breath, heart pain), hemolytic anemia, thrombocytopenia, agranulocytosis.
From the side of the cardiovascular system: a slight short-term increase in blood pressure, tachycardia, arrhythmia.
From the side of the central nervous system: dizziness, insomnia, anxiety.
Acetylsalicylic acid, which is part of the preparation, increases the risk of bleeding, which can lead to acute and chronic post-hemorrhagic anemia.
Special instructions:
due to the presence of caffeine in the preparation, Copacyl is not used for hyperexcitability, insomnia, in patients with hypertension, prostatic hypertrophy, in elderly patients.
The preparation is prescribed with caution and subject to constant medical supervision in patients with gout, diabetes mellitus, liver failure (especially in patients with alcoholic hepatitis) and kidneys, and dehydration. When carrying out long-term therapy or when using the preparation in high doses, it is necessary to observe a doctor and monitor the blood coagulation system, the level of hemoglobin, urea, determine the number of platelets in the blood, and analyze feces for occult blood. Paracetamol may interfere with blood glucose laboratory results.
Alcohol should not be consumed during treatment.
During pregnancy and breastfeeding. Do not apply.
Children. The preparation is not used in children under the age of 16 (the risk of developing Reye's syndrome, a symptom of which may be persistent vomiting).
The ability to influence the reaction rate when driving or working with other mechanisms. There is no data.
Interactions:
simultaneous use with MAO inhibitors and for 2 weeks after the end of their use, with tricyclic antidepressants, β-adrenergic receptor blockers, with methotrexate at a dose of 15 mg / week or higher is contraindicated. Copacyl enhances the side effects of methotrexate (hematotoxic effect), corticosteroids (risk of gastrointestinal bleeding). Systemic corticosteroids, used in replacement therapy for Addison's disease (except for hydrocortisone), reduce the level of acetylsalicylic acid in the blood, as a result of which, after the abolition of corticosteroids, the risk of salicylate overdose increases.
Copacyl should not be used concomitantly with other NSAIDs (ibuprofen) and preparations containing paracetamol, due to increased side effects; with anticoagulants - due to the risk of bleeding.
Metoclopramide, domperidone enhance, and colesteramine - reduces the absorption of paracetamol. Copacyl enhances the toxic effect of anticonvulsants, isoniazid, rifampicin, and other hepatotoxic preparations, increases the toxicity of chloramphenicol. Barbiturates reduce the antipyretic effect of Copacyl .
Copacyl reduces the effectiveness of antihypertensive preparations , diuretics (spironolactone, furosemide), anti-gout preparations, enhances the hypoglycemic effect of oral antidiabetic preparations. Copacyl reduces the effectiveness of uricosuric preparations (benzobromarone, probenecid), increases the plasma concentration of digoxin.
Cimetidine, hormonal contraceptives, enhance the effects of caffeine. Caffeine enhances the effects of ergotamine; increases the thyroid effect of thyroid-stimulating agents; reduces the concentration of lithium in the blood; potentiates the effect of xanthine derivatives, α- and β-adrenergic agonists, psychostimulants; reduces the effect of opioid analgesics, anxiolytics, hypnotics and sedatives. Caffeine is an antagonist of preparations for anesthesia and other preparations that depress the central nervous system, a competitive antagonist of preparations adenosine, ATP.
Overdose:
symptoms of a mild overdose: pallor of the skin, increased sweating, tinnitus, dizziness, headache, decreased visual acuity and hearing (especially in elderly patients), nausea, vomiting, abdominal pain, anorexia, allergic reactions.
Symptoms in severe overdose: impaired consciousness, CNS depression, shortness of breath, dyspnea, rapid breathing, hyperthermia, dehydration, gastrointestinal bleeding, jaundice, pancreatitis, hepatonecrosis, hemocoagulation disorder, carbohydrate metabolism disorder, collapse, hypoglycemia, nephrotoxic phenomena (in including interstitial nephritis, papillary necrosis, renal colic, renal failure), liver failure up to the development of toxic encephalopathy, in some cases - coma. Liver damage is possible in adults who have taken 10 g or more of paracetamol, and in children who have taken more than 150 mg / kg of body weight. Suppression of hematopoiesis is possible (aplastic anemia, pancytopenia, agranulocytosis, neutropenia, leukopenia).
Overdose symptoms due to caffeine: psychomotor agitation, anxiety, drowsiness, muscle contractions, tremors, convulsions, extrasystole, tachycardia, arrhythmias. Laboratory data: alkaline urine reaction, metabolic acidosis, hematuria, proteinuria, respiratory alkalosis, hypokalemia, hyponatremia, thrombocytopenia, increased prothrombin index, increased activity of hepatic transaminases, impaired glucose metabolism.
Treatment: gastric lavage, the appointment of activated carbon, forced diuresis, in severe cases - hemodialysis, infusion of electrolyte solutions (sodium bicarbonate, sodium citrate or sodium lactate).
Storage conditions:
in original packaging at a temperature not exceeding 25 ° С.
Tags: Copacyl
Products viewed
Rengalin 20 tablets — Made in Lithuania — Free Delivery
Product descriptionRengalin tablets are used for the following indications:acute and chronic diseases of the respiratory tract, accompanied by cough and bronchospasm;productive and unproductive cough with influenza and ARVI, acute pharyngitis, laryngotracheitis, acute obstructive laryngitis, chronic..
$25.23
Buyers Online
- Customer from Huixquilucan de Degollado logged in
- Customer placed a new order for Actovegin solution for injection 400mg 10ml x 5 ampoules — Made in Ukraine — Free Delivery
- Customer from Donaghadee placed a new order for Barboval 30 capsules — Made in Ukraine — Free Delivery
- Customer from Donaghadee registered for an account
- Customer placed a new order for Dekristol D3 20 000 IU, 20 capsules — Made in Germany — Free Delivery
- Customer from Strongsville logged in
- Customer from Ongar logged in
- Customer from Mesa logged in
- Customer from Mesa reset their account password
- Customer from Mesa requested a reset password
- Customer from Metro Manila logged in
- Customer from Huixquilucan de Degollado logged in
- Customer placed a new order for Broncho-Vaxom Adult 7mg, 30 capsules — Made in Switzerland — Free Delivery
- Customer placed a new order for Revalid Hair Complex, 60 capsules — Made in Switzerland — Free Delivery
- Customer placed a new order for DELICOL (ENZYME LACTASE) BABY DROPS 15ML - MADE IN POLAND - FREE SHIPPING
- Customer from Kragujevac logged in
- Customer from Metro Manila logged in
- Customer placed a new order for Salicylic - zinc paste (Salicylic acid) 25g — Made in Ukraine — Free Delivery
- Customer from portland placed a new order for Elfunat solution for injections 50 mg/ml, 2ml x 10 ampoules — Made in Romania — Free Delivery
- Customer from portland logged in

